# SDR K11A2020110400024

- Difficulty date: October 28, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N726CK
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 45,637 hours, 25,417 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Panel
- Condition: Cracked
- Location: Lt Overwing Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD OVERWING HATCH INNER LOWER PANEL CRACKED.
